# SDR 97ZZZX4280

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2169X
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258315
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: 258WS21419A
- Condition: Failed
- Location: Lt Aileron Hinge
- Component: 259GWG1111A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW AILERON HINGE BEARING ASSY.  DURING INSTALLATION OF AILERON HINGE BOLT, BEARING CAME APART.  HAD BEARING ASSY BEEN ASSEMBLED AND INSPECTED PER S26-4558 SPEC, ITEM WOULD NOT HAVE BEEN SOLD TO OUTSIDE COMPANY AS SERVICEABLE PART.
